I've been on Zoloft for 4 years. I am making the switch to Viibryd due to my depression & anxiety getting worse. I'm also on Wellbutrin & Buspar, I've been on those for 2 years. My psychiatrist tapered me off Zoloft for 5 days, and I started my Viibryd pack last week at 10mg. I'm about to start week 2 today where I go up to 20mg. The last 3 days I've been experiencing crying spells, increased anxiety, have been self deprecating, & this morning I had the most intense panic attack I've had in a long time. Is this normal when you're in the process of switching antidepressants? When will the anxiety subside? Any suggestions for combatting the anxiety would be appreciated.
whthawk27; Yes this could happen from the switch for sure after taking Zoloft for 4 years most people the doctor would taper over a longer period of time so it would not be as severe. But if your great to go up to the 2-week dose hope that should take care of it. One other thing when we first start many of these type of medication it is common for them to make things that they are to help even feel worse for the first 7 to 10 days before you start to notice many benefits. But if in dought and still having problems by tomorrow you should give your doctor a call and touch base with them.
- BuSpar Drug Information
- Wellbutrin Drug Information
- Zoloft Drug Information
- Viibryd Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2017 • 4 answers
Updated 1 Apr 2018 • 2 answers
Updated 28 Dec 2016 • 2 answers
Updated 13 Apr 2017 • 1 answer
Updated 16 Sep 2017 • 3 answers